Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have headache. Had a miscarriage earlier. What could be the reason for headache?

A lot of stress in my life lately starting with a miscarriage five months ago. Within this past month I have started getting bad headaches and am currently feeling light headed, not dizzy but my legs and feet feel light and "floaty" like they aren't really connected to my body. I have no health insurance so I need to be cautious about going to dr and er.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response

Based on details you had recent miscarriage the worry of it might produce a type of tension headache in you.

Do neck relaxation exercise,have plenty of fluids, engage yourself,have paracetamol for severe headache and calcium supplements and nutritious foods.

If headache persists and is worrisome you need to consult Neurologist for clinical examination,fundus examination and further evaluation to rule out structural lesion.One need to rule out cerebral venous thrombosis.

Answered: Sun, 30 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor